Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 10, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Feb 3, 2012, 7:53 PM CST for Montgomery County, Texas. It took effect at Feb 3, 2012, 11:15 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2012, 7:53 PM CST (01:53 UTC)
- In effect from
- Feb 3, 2012, 11:15 PM CST
- Expired
- Feb 4, 2012, 12:06 PM CST
- In force
- 13 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
County Montgomery County, TX
The radar
The Houston radar (KHGX), 101 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peach Creek near Splendora (SPDT2). The gauge peaked at 13.16 ft at Feb 4, 2012, 8:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08071000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
015 WGUS44 KHGX 040153 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 753 PM CST FRI FEB 3 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... PEACH CREEK NEAR SPLENDORA AFFECTING MONTGOMERY COUNTY (OPTIONAL) AFFECTING THE FOLLOWING COUNTIES IN TEXAS...MONTGOMERY FOR PEACH CREEK AT SPLENDORA, MINOR FLOODING IS FORECASTED. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVERNIGHT AND LINGER THROUGH SATURDAY MORNING. MORE RAIN IS EXPECTED SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC339-041353- /O.NEW.KHGX.FL.W.0010.120204T0515Z-120205T0000Z/ /SPDT2.1.ER.120204T0515Z.120204T0900Z.120204T1200Z.NO/ 753 PM CST FRI FEB 3 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE PEACH CREEK NEAR SPLENDORA. * FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0731 PM FRIDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 13.2 FEET BY EARLY SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN CHANNEL. $$
2 follow-up statements
726
WGUS84 KHGX 041610
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1010 AM CST SAT FEB 4 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR PEACH CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC339-050350-
/O.EXT.KHGX.FL.W.0010.000000T0000Z-120205T0350Z/
/SPDT2.1.ER.120204T1248Z.120204T1345Z.120204T1550Z.NO/
1010 AM CST SAT FEB 4 2012
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
PEACH CREEK NEAR SPLENDORA
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SATURDAY THE STAGE WAS 13.1 FEET
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET
* FORECAST...THE CREEK CRESTED NEAR 13 FEET EARLIER THIS MORNING WITH A
SECONDARY TO NEAR 13.5 FEET THIS AFTERNOON.
* AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN
CHANNEL.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
PEACH CREEK
SPLENDORA 13 13.1 SAT 9 AM 11.1 8.9 7.3 7.0
$$170
WGUS84 KHGX 041806
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1206 PM CST SAT FEB 4 2012
THE RIVER FLOOD WARNING FOR PEACH CREEK IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC339-041836-
/O.CAN.KHGX.FL.W.0010.000000T0000Z-120205T0350Z/
/SPDT2.1.ER.120204T1248Z.120204T1345Z.120204T1618Z.NO/
1206 PM CST SAT FEB 4 2012
THE FLOOD WARNING IS CANCELLED FOR
PEACH CREEK NEAR SPLENDORA
* AT 1130 AM SATURDAY THE STAGE WAS 12.9 FEET
* FLOOD STAGE IS 13.0 FEET
* FORECAST...THE CREEK FELL BELOW FLOOD STAGE LATE THIS MORNING AFTER CRESTING
NEAR 13.1 FEET EARLIER THIS MORNING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
PEACH CREEK
SPLENDORA 13 12.9 SAT 11 AM 11.1 8.9 7.3 7.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:31 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 3, 5:31 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 531 PM CST FRI FEB 3 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... ANOTHER CHALLENGING AVIATION FORECAST THIS EVENING. CONVECTION IS RATHER ROBUST THIS EVENING AND FEEL THE MOST ACTIVE WEATHER WILL REMAIN FOCUSED OVER THE KCLL AREA. A FEW SHOWERS WILL CONTINUE TO RACE ACROSS THE HOUSTON TERMINALS BEFORE A BRIEF RESPITE LATER THIS EVENING. SEA FOG FOR KGLS IS A BIT OF A PUZZLE AS WELL. WITH DEW PTS APPROACHING 70...ONE WOULD THINK SEA FOG IS A GIVEN...YET CONDITIONS REMAIN VFR. SINCE WINDS ARE A BIT STRONGER THAN THE PAST FEW NIGHTS...THINK CONDS WILL REMAIN A BIT BETTER FOR AVIATION INTERESTS. TSRA WILL ROLL INTO THE REGION BETWEEN 09-15Z. COULD HAVE SOME HIGHER WIND GUSTS WITH THE STORMS AS THEY MOVE THROUGH EARLY TOMORROW MORNING. 43 && .PREV DISCUSSION... /ISSUED 314 PM CST FRI FEB 3 2012/ DISCUSSION... SCT CONVECTION FIRING UP ACROSS THE CENTRAL PARTS OF THE CWA THIS AFTN AS THE DISTURBANCE MOVES NEWD OVER THE AREA. TSRAS MOVING AT A FAIRLY STEADY CLIP AND OBS NOT INDICATING THE PRESENCE OF A SFC BOUNDARY IN THE FA. SO NOT EXPECTING ANY TRAINING/FLOODING ISSUES ATTM. HOWEVER THE MAJOR ISSUE FOR THE SHORT TERM REMAINS THE FCST OF STRONG/POSSIBLY SVR STORMS OVERNIGHT/TOMORROW WITH THE PASSAGE OF THE COLD FRONT. SE TX LOOKS TO BE NEAR THE "STARTING POINT" OF THE BETTER/STRONGER JET DYNAMICS WHEN TIMED WITH FROPA. WHILE LOW- LEVEL MOISTURE WILL BE APLENTY...LIMITED DAYTIME HEATING COMBINED WITH THE PROGS OF A FAST MOVING FRONT SHOULD THEN KEEP A MAJORITY OF THE STORMS ON THE SIDE OF STRONG (VS. SEVERE) AS WELL AS BRIEF LOCALLY HEAVY RAINS (VS. TRAINING HEAVY RAINS). AN UPDATED HAZARD- OUS WX OUTLOOK WAS ISSUED EARLIER THIS AFTN...ACCOUNTING FOR THIS LINE OF THINKING. LOOKING AHEAD TO THE REST OF THE WEEKEND...MODELS KEEP THE TRENDS ON THE WET/ACTIVE SIDE. AS PER THE GFS (IN PARTICULAR)...A RATHER WELL-DEFINED SHORT-WAVE EMBEDDED IN THE SWLY FLOW ALOFT IS FCSTED TO MOVE ACROSS THE AREA SUN NIGHT/EARLY MON. ANY STORMS THAT FORM SHOULD BE ELEVATED AT THAT TIME. AFTER A SHORT BREAK ON MON THERE ARE HINTS OF YET ANOTHER S/WV ON TUES AS THE PERSISTENT SWLY FLOW ALOFT DRAGS THESE SYSTEMS ACROSS. MOST NOTABLY...LONG-RANGE PROGS NOT REALLY OFFERING UP A WHOLE LOT OF CHANGE TO THIS COOL/WET PAT- TERN FOR THE END OF NEXT WEEK AS THE DEEP SWLY UPPER FLOW REMAINS IN PLACE AS WELL AS THE OFFSHORE SFC FLOW. 41 MARINE... THE SEA FOG HAS NOT BEEN AS PREVALENT TODAY AS YESTERDAY AFTERNOON. HOWEVER...DEWPOINTS IN THE UPPER 60S AND LOWER 70S WERE JUST TO THE SOUTH...WHILE AND SOME PATCHY SEA FOG HAS DRIFTED ONTO GALVESTON ISLAND EARLIER THIS AFTERNOON. EXPECT THE FOG TO BECOME MORE WIDESPREAD BY MID EVENING AND PERSIST THROUGH THE NIGHT. THE LATEST GUIDANCE SUGGESTS THAT THE FOG MAY BEGIN TO LIFT IN ADVANCE OF THE COLD FRONTAL PASSAGE. THE MODELS ARE MOVING THE FRONT THROUGH THE BAYS IN THE MID AND LATE MORNING AND OFF THE COAST DURING MIDDAY TO MID AFTERNOON TIME PERIOD. MODERATE TO STRONG OFFSHORE WINDS WILL THEN DEVELOP SATURDAY NIGHT AND SUNDAY AND CONTINUE THROUGH MONDAY. 40 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 60 64 43 56 36 / 70 70 20 50 50 HOUSTON (IAH) 64 71 49 58 39 / 60 70 30 50 50 GALVESTON (GLS) 62 71 54 57 44 / 50 70 40 50 50 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...46 AVIATION/MARINE...43
Hazardous weather outlook, Feb 3, 1:16 PM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 116 PM CST FRI FEB 3 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 116 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS... .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FOR MUCH OF THE AREA AS THE AIRMASS REMAINS VERY MOIST AND UNSTABLE. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. THE MAIN RISK AREA FOR SEVERE THUNDERSTORMS IS ALONG AND NORTH OF BRENHAM TO CONROE TO LIVINGSTON LINE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR AND ALONG THE COLD FRONT AS IT APPROACHES LATE TONIGHT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED TO BE COMMON AND ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE THROUGH SATURDAY MORNING. FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS...IS POSSIBLE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE LOCALLY HEAVY RAINFALL THREAT WILL CONTINUE THROUGH THE MORNING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST TEXAS PRIMARILY DURING THE MORNING HOURS. THE FRONT WILL REACH THE COAST LATE MORNING TO EARLY AFTERNOON ON SATURDAY. FOG WITH SOME DENSE AREAS ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS IS POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...TONIGHT...AND ON SATURDAY MORNING.
In the hours before
Special weather statement, Feb 3, 4:30 PM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
430 PM CST FRI FEB 3 2012
TXZ197-198-212-032330-
GRIMES-WALLER-WASHINGTON-
430 PM CST FRI FEB 3 2012
...FUNNEL CLOUD SIGHTED NEAR CHAPPELL HILL...
AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF NAVASOTA...MOVING NORTHEAST
AT 15 MPH. A FUNNEL CLOUD WAS SIGHTED WITH THIS STORM BUT HAD NOT
TOUCHED DOWN.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...
ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WASHINGTON...ANDERSON
AND NAVASOTA.
GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. BRIEF
FUNNEL CLOUDS WILL ALSO BE POSSIBLE.
LAT...LON 3034 9616 3033 9615 3034 9614 3035 9616
3038 9614 3039 9612 3042 9611 3042 9609
3044 9610 3057 9602 3043 9581 3041 9581
3010 9616 3016 9627
TIME...MOT...LOC 2228Z 212DEG 14KT 3019 9619Local storm report, Feb 3, 5:19 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 7 E CALDWELL 30.53N 96.59W
02/03/2012 M0.25 INCH BURLESON TX LAW ENFORCEMENT
PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
CALDWELL.
&&
DHELVYSpecial weather statement, Feb 3, 5:48 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 PM CST FRI FEB 3 2012 TXZ195-196-040045- BRAZOS-BURLESON- 548 PM CST FRI FEB 3 2012 ...STRONG THUNDERSTORM OVER EASTERN BURLESON COUNTY... AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL AND EASTERN BURLESON COUNTY... MOVING NORTHEAST AT 10 MPH. HAIL UP TO DIME SIZED...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE OVER FLOODED ROADWAYS. LAT...LON 3069 9645 3058 9631 3051 9656 3057 9659 TIME...MOT...LOC 2346Z 235DEG 10KT 3058 9651
Local storm report, Feb 3, 6:52 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 7 E CALDWELL 30.53N 96.59W
02/03/2012 M0.25 INCH BURLESON TX LAW ENFORCEMENT
PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
CALDWELL.
0648 PM TORNADO SNOOK 30.49N 96.47W
02/03/2012 BURLESON TX EMERGENCY MNGR
POSSIBLE TORNADO ON THE GROUND IN SNOOK...POWER LINES
DOWN.
&&
DHELVYLocal storm report, Feb 3, 7:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
749 PM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M1.00 INCH BRAZOS TX AMATEUR RADIO
QUARTER SIZED HAIL IN COLLEGE STATION AT MARION PUGH AND
GEORGE BUSH DRIVE...OTHER PEA SIZED HAIL REPORTS AT
BAZELL STREET AND LINCOLN AVENUE.
0735 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M1.00 INCH BRAZOS TX AMATEUR RADIO
ONE INCH HAIL CAUSED A BROKEN WINDOW ON HOME AT MARION
PUGH AND GEORGE BUSH DRIVE.
0735 PM FLASH FLOOD COLLEGE STATION 30.60N 96.31W
02/03/2012 BRAZOS TX AMATEUR RADIO
THE BASEMENT OF THE COMMONS DORMITORY ON A AND M CAMPUS
IS FLOODED.
0738 PM HAIL COLLEGE STATION 30.60N 96.31W
02/03/2012 M2.00 INCH BRAZOS TX NWS EMPLOYEE
2.25 INCH HAIL JUST NORTH OF THE A AND M CAMPUS
&&
DHELVYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:16 PM CST | Areal Flood Advisory | HGX | Brazos | 3 hr |
| Feb 3, 6:36 PM CST | Tornado Warning | HGX | Brazos, Burleson | 24 min |
| Feb 3, 7:00 PM CST | Tornado Warning | HGX | Brazos, Burleson | 30 min |
| Feb 3, 7:05 PM CST | Flash Flood Warning | HGX | Brazos, Burleson | 3 hr |
| Feb 3, 7:28 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Grimes | 47 min |
| Feb 3, 7:47 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes | 118 min |
| Feb 3, 8:15 PM CST | Marine Dense Fog Advisory | HGX | 7 hr | |
| Feb 3, 9:20 PM CST | Flash Flood Watch | HGX | Brazos, Burleson, Grimes, Madison, Walker, Washington | 9 hr |
| Feb 3, 10:14 PM CST | Special Weather Statement | HGX | Madison | 61 min |
| Feb 3, 10:35 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 115 min |
| Feb 3, 10:54 PM CST | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 74 min |
| Feb 3, 11:22 PM CST | Special Weather Statement | HGX | Madison | 53 min |
| Feb 4, 12:25 AM CST | Areal Flood Advisory | HGX | Grimes, Houston, Madison, Walker | 65 min |
| Feb 4, 1:24 AM CST | Areal Flood Advisory | HGX | Houston, Madison, Trinity, Walker | 66 min |
| Feb 4, 1:36 AM CST | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 114 min |
| Feb 4, 2:24 AM CST | Flash Flood Warning | HGX | Grimes, Houston, Madison, Trinity, Walker | 2 hr |
| Feb 4, 3:13 AM CST | Marine Dense Fog Advisory | HGX | 9 hr | |
| Feb 4, 3:25 AM CST | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Washington | 2 hr |
| Feb 4, 6:09 AM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more | 3 hr |
| Feb 4, 7:22 AM CST | River Flood Warning | HGX | Burleson, Lee | 3 days |
| Feb 4, 8:14 AM CST | River Flood Warning | HGX | Trinity, Walker | 51 hr |
| Feb 4, 9:11 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 9:56 AM CST | River Flood Warning | HGX | Harris, Liberty | 4 days |
| Feb 4, 10:15 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 4, 10:20 AM CST | Special Weather Statement | HGX | Galveston | 25 min |
| Feb 4, 3:28 PM CST | Small Craft Advisory | HGX | 36 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.